# SDR HEEA083204

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 8,151 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tach Generator
- Part number: 206062627003
- Part serial: 11291
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 INDICATOR WENT TO ZERO IN FLIGHT.
